# SDR SIMA200405001

- Difficulty date: February 17, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LIT - FLT 3774 - DURING CRUISE FLIGHT, THE CRWE REPORTED SMOKE IN THE COCKPIT COMING FROM THE CAPTAINS FLOODLIGHT.  FLOODLIGHT STOPPED SMOKING WHEN IT WAS TURNED OFF.  MAINTENANCE REPLACED THE FLOODLIGHT IAW CRJ MM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
